- -

The canonical partial metric and the uniform convexity on normed spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

The canonical partial metric and the uniform convexity on normed spaces

Show full item record

Oltra, S.; Romaguera, S.; Sánchez-Pérez, E. (2005). The canonical partial metric and the uniform convexity on normed spaces. Applied General Topology. 6(2):185-194. doi:10.4995/agt.2005.1954.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/82633

Files in this item

Item Metadata

Title: The canonical partial metric and the uniform convexity on normed spaces
Author:
Issued date:
Abstract:
[EN] In this paper we introduce the notion of canonical partial metric associated to a norm to study geometric properties of normed spaces. In particular, we characterize strict convexity and uniform convexity of normed ...[+]
Subjects: Partial metric , Convexity , Normed spaces
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2005.1954
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2005.1954
Thanks:
The authors acknowledge the support of the Generalidad Valenciana, grant GV04B-371, the Spanish Ministry of Science and Technology, Plan Nacional I+D+I, grant BFM2003-02302, and FEDER, and the Polytechnical University of Valencia.[+]
Type: Artículo

This item appears in the following Collection(s)

Show full item record